How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
659881
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

Help I am not sure what is wrong with me!

Resolved Question:

I took 2 pills of MDMA a week ago at the same time, and all of a sudden tonight I am getting an anxiety attack or something scary. I never had one of these attacks before, I am scared. I am cold but my body feels very warm. It started around 8 pm tonight and it is now 2:07 am. Did I ruin myself?
Submitted: 6 years ago.
Category: Health
Expert:  Pauline replied 6 years ago.

Pauline :

Feeling cold while the body is warm is often a sign of infection, such as a flu-like illness.

Customer:

yea but I also felt like this a little bit while I was on the MDMA, but it did not last long.

Customer:

its like my body gets shot up with ice for a couple seconds then then goes back to normal. I have not thrown up or anything.

Pauline :

Have you been exerting yourself excessively when you used this (eg prolonged dancing?)

Customer:

it was a week ago. I actually took one a week before that. So It was one pill then the next week I took two pills. It was supposedly pure MDMA. Also once in a while i feel like i have to clench my fists. I felt normal all week until tonight around 8 pm. I thought it was going away so i tried to sleep but it just came back.

Customer:

I also lost my appetite.

Pauline :

The MDMA should be out of your system by now. However I do advise you to avoid using this. With non-prescription quality drugs there is no guarantee that there are no other contaminants.

Customer:

yea after tonight I do not plan on doing this ever again.

Pauline :

MDMA can increase body temperature and there is a risk of drinking too much water leading to low sodium, however at this point try to drink 8 glasses of water a day. Avoid the MDMA for the forseeable future and your symptoms should settle down.

Customer:

well I have been drinking a lot of water the past week. I try to drink nothing else because I am trying to get back into shape.

Pauline :

Drinking excess water is just as bad as not enought.

Pauline :

Are you eating a healthy diet?

Customer:

yea I am trying to eat more healthier

Customer:

i try not to eat before 8 pm either

Customer:

i have been lifting weights too

Customer:

my body just feels really hot. and I have the chills. It comes and goes. I think its getting better but it comes back.

Customer:

i was scared I was going to die from it.

Pauline :

You need to eat through the day otherwise your insulin and blood glucose levels are erratic. So eat a small meal for breakfast and then something light at lunchtime

Customer:

ok, could this be the reason why I feel like this? It has nothing to do with the MDMA? I never had something like this happen to me. I also been drinking a lot of protein and eating protein bars

Pauline :

Yes, I suspect your symptoms today are more related to glucose peaks and troughs

Pauline :

The body is designed to work on a balanced diet through the day, so you need to ensure that you maintain this, even when trying to lose weight or build muscle.

Customer:

so should I eat a little more? is there anything I should make sure to eat to avoid this?

Pauline :

Ensure you have 3 portions of muligrain products a day for carbohydrate (pasta/bread/cereal); 5-8 portions of fruit and vegetables, and 70gram of protein with 8 glasses of water a day.

Pauline :

'multigrain'

Customer:

i also forgot to mention I drank a lot of alcohol last night. I am sorry for writing so much, i am just nervous and upset

Customer:

ok

Pauline :

Alcohol in excess combined with erratic diet leads to low blood sugar and can also lower temperature.

Pauline :

So...you need to moderate your intake.

Customer:

ok that explains the dieherria I had then today?

Pauline :

Diarrhea could be infective...and that may explain the cold/hot sensation.

Customer:

should I see my doctor about this then? I just do not want my parents to find out I took MDMA

Pauline :

No need to see your doctor unless diarrhea lasts for more than 48 hours.

Customer:

alright. I am going to try to get some sleep now. I appreciate your help.

Pauline :

I hope this was helpful. please press accept if so.

Customer:

yes it was thank you

Pauline and 2 other Health Specialists are ready to help you